# SDR SWAA2024070105294

- Difficulty date: June 24, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1672; M1673; AND M1674 ARE INOP. EMERGENCY EXIT LIGHTS ASSOCIATED WITH M1672 M1673 AND M1674 ARE INOP.<[01] REMOVED; REPLACED WITH SERVICEABLE UNITS AND PERFORMED GOOD INSTALLATION TEST OF M1672; M1673; M1674 EMERGENCY BATTERY PACKS IAW AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1
